Menu

Javascript is not activated in your browser. This website needs javascript activated to work properly.
You are here

Quasi-probability distributions for observables in dynamic systems

Author:
  • Patrick P. Hofer
Publishing year: 2017-10-12
Language: English
Pages: 32-32
Publication/Series: Quantum
Volume: 1
Document type: Journal article

Other

Published
  • ISSN: 2521-327X
Portrait of Patrick Potts
E-mail: patrick [dot] potts [at] teorfys [dot] lu [dot] se

Postdoctoral fellow

Mathematical Physics

14

Postdoctoral fellow

NanoLund

14